| Model Number |
02.12.0411FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
After 4 years and 2 months from the primary, the patient came in presenting an infection and the cause is unknown.The surgeon revised the insert and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 29 september 2025 gmk-sphere 02.12.0411fr gmk-sphere tibial insert - flex s4r - 11 mm (k140826) lot 2010597: 100 items manufactured and released on 07-mar-2025.Expiration date: 20-feb-2030.No anomalies found related to the problem.To date, 62 items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.